We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    TYLENOL® Extra Strength Acetaminophen 500 mg Caplets- 24ct

    TYLENOL® Extra Strength Acetaminophen 500 mg Caplets- 24ct

    Product ID: A10012981

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $6.90
    Select
    2 
    $12.80
    Select
    3 
    $18.70
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Temporarily relieves minor aches & pains
    • For headaches, backaches & toothaches
    • Contains no aspirin

    Description

    When doing the activities you love, having powerful relief of headaches, muscle aches and pains is what’s important. Whether headaches or muscle aches are bringing your day to a halt, relieve those road blocks with doctor-recommended pain relief.

    Directions

    Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets every 6 hours while symptoms last. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children under 12 years: Ask a doctor.

    Ingredients

    Active Ingredients: Acetaminophen USP500mg; Pain Reliever/Fever Reducer

    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS